Kelly C. Rogers, Pharm.D., FCCP
Department of Clinical Pharmacy
457 Pharmacy Building
- None, University of Virginia Health Sciences Center, Charlottesville, VA, PGY-1 Residency
- Pharm.D., University of TN COP, Memphis, Pharmacy
- None, University of Memphis, Memphis, Pre-Pharmacy
- Finks, SW, Airee, A, Chow, SL, Macaulay, TE, Moranville, MP, Rogers, KC, Trujillo, TC. Key articles of dietary interventions that influence cardiovascular mortality. Pharmacotherapy, 32 (4), e54-87, 2012.
- Rogers KC, Wallace JP, Foster SL, Finks SW. Annual Influenza Vaccination: Offering Protection Beyond Infection.. So Med J, 7 (105), 379-386, 2012.
- Rogers KC, Faircloth JM, Finks SW.. The Use of Cilostazol in Percutaneous Coronary Intervention.. Ann Pharmacother, 46, 839-50, 2012.
- Finks, SW, Rogers, KC, Manguso, AH. Assessment of sotalol prescribing in a community hospital: opportunities for clinical pharmacist involvement. Int J Pharm Pract, 19 (4), 281-6, 2011.
- Goddard, KB, Eppert, HD, Underwood, EL, McLean, KM, Finks, SW, Rogers, KC. Basic life support and cardiopulmonary resuscitation training for pharmacy students and the community by a pharmacy student committee. Am J Pharm Educ, 74 (6), 100, 2010.
- Finks, SW, Oliphant, CS, Manguso, AH, Rogers, KC, Bridges, G, Haidar, CE, Lee, KR, Lee, M, Lobo, B, May, AM, Reaves, A, Swanson, JM, Swims, M, Vinson, J, Yates, ME. Activities of Memphis-area hospitals to meet National Patient Safety Goals for warfarin therapy. Am J Health Syst Pharm, 66 (24), 2179-88, 2009.
- Rogers, KC, Finks, SW. Job sharing for women pharmacists in academia. Am J Pharm Educ, 73 (7), 135, 2009.
- Czosnowski, QA, Finks, SW, Rogers, KC. Bivalirudin for patients with heparin-induced thrombocytopenia undergoing cardiovascular surgery. Ann Pharmacother, 42 (9), 1304-9, 2008.
- Finks, SW, Rogers, KC. Job-sharing. Drs. Finks and Rogers interviewed by Kate Traynor, M.S., AJHP News writer. Am J Health Syst Pharm, 65 (1), 69-72, 2008.
- Rogers, KC, Wolfe, DA. Ibutilide: a class III rapidly acting antidysrhythmic for atrial fibrillation or atrial flutter. J Emerg Med, 20 (1), 67-71, 2001.
- Rogers, KC, Wolfe, DA. Amiodarone-induced blue-gray syndrome. Ann Pharmacother, 34 (9), 1075, 2000.